Discussions that mention prozac

Depression board


Well, day 27 of Prozac turned out to be the worst day of my life. I ended up in the Dr's office this afternoon feeling soooooo sick. It was horrible. The anxiety that has built up over the almost month I have been on the 20mg Prozac did me in today. The Dr wants me to stop it and just take xanax for a week. I see him next Tuesday to see how I am feeling and to discuss what options we have to try next. Maybe a lower dose Prozac or once weekly prozac or something completely different. All I know is I thought I was going to end up in the ER about 3am this morning. I was so anxious upon waking it was the most horrible feeling. I have been just shot most of the day and spent it in bed feeling like I was dying. Oh I hope tomorrow is a better day. I am so glad to get off this stuff. YUCK!
I couldn't handle anything more than 10 mg of prozac, and that didn't seem to do me any good either. Hope you find something that works better for you.
Emma, I am so sorry to hear what happened to you. Prozac just isn't the right med for you. You probably have more anxiety issue than depression. And since Prozac helps more with depression, it stimulates and worsens your anxiety, I guess.

I have been taking 10mg Prozac for a week and have just gone up to 20mg. Don't know if it works yet. I feel weird but not too bad. Will see. If not, I will stop taking it and this will surely be the last drug I ever try!
[COLOR="Purple"]Hi Emma....

I do hope you are weaning off of the Prozac. I was taken off of it way to fast and got VERY suicidal on it. This is one nasty drug.

Good Luck to you!!
[QUOTE=jojo;2827018][COLOR="Purple"]Hi Emma....

I do hope you are weaning off of the Prozac. I was taken off of it way to fast and got VERY suicidal on it. This is one nasty drug.

Good Luck to you!!

Well, the Dr told me since I have only been on it less than 30 days I could just stop taking it. I guess the half life (sp) of the drug is not that long. It does build up over time but since it was a low dose then I guess he feels it would be ok to stop taking it and not wean off. I agree with gingche said, I think I have more of anxiety issues than depression and Prozac really didn't take care of that for me. While I think I was depressed in a sense I am not sure that was the main issue.
I am sorry you had such a horrible time with it. These drugs are scary and the more you read about some of them the more you wonder how they can be good for you. But, then they do so much good for so many. It's just ***zare.
[QUOTE=qingche;2827002]Emma, I am so sorry to hear what happened to you. Prozac just isn't the right med for you. You probably have more anxiety issue than depression. And since Prozac helps more with depression, it stimulates and worsens your anxiety, I guess.

I have been taking 10mg Prozac for a week and have just gone up to 20mg. Don't know if it works yet. I feel weird but not too bad. Will see. If not, I will stop taking it and this will surely be the last drug I ever try!

Thank you so much for your reponses and support. I will check back and see how you are doing. Hang in there. I hope uping the dose works for you!
(((hugs)))
i've heard prozac is bad for some. i take the generic prozac fluoxetine....works great for me! i'm not so down or suicidal since i've been on it. i was on celexa and that one .....ooooooo man, i was SO irratated on it i wanted to hurt someone BAD!!!. even if it was me.